Robust Linear Mixed Models with Normal/Independent Distributions and Bayesian MCMC Implementation
Article first published online: 11 JUL 2003
Copyright © 2003 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 45, Issue 5, pages 573–590, July 2003
How to Cite
Rosa, G.J.M., Padovani, C.R. and Gianola, D. (2003), Robust Linear Mixed Models with Normal/Independent Distributions and Bayesian MCMC Implementation. Biom. J., 45: 573–590. doi: 10.1002/bimj.200390034
- Issue published online: 11 JUL 2003
- Article first published online: 11 JUL 2003
- Manuscript Accepted: MAR 2003
- Manuscript Revised: DEC 2002
- Manuscript Received: MAR 2002
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!